Skip to content Skip to navigation

Anti-Periodic Solutions for a Kind of High Order Differential Equations with Multi-Delay

Commun. Math. Anal.
Volume 11, Number 1 (2011), 137 - 150

Anti-Periodic Solutions for a Kind of High Order Differential Equations with Multi-Delay

Price: $20.00

Abstract

In this paper, using the Leray-Schauder degree theory, the new results on the existence and uniqueness of anti-periodic solutions are established for a kind of nonlinear high order differential equations with multiple deviating arguments of the form

x(n)(t)+f(t,x(n−1)(t))+∑i=1ngi(t,x(t−τi(t)))=e(t)

Finally, an example is also given to demonstrate the obtaining results.